# SDR CA020220001

- Difficulty date: February 19, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Cndair CL600*
- Engine: Lyc ALF502L2C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE7051911
- Condition: Leaking
- Location: Hyd Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) PIN HOLE DEVELOPED IN FLEX LINE PORTION OF HYDRAULIC PUMP PRESSURE LINE CAUSING DUMPING OF ALL HYD FLUID AND CAVITATION OF HYD PUMP (EDP),  ASSOCIATED MASTER CAUTION LIGHT AND LOSS OF NR 2 HYD SYSTEM.  PROBLEM OCCURED 5 MINUTES BEFORE LANDING.  SMALL AMOUNT OF METAL SHOWED UP IN DRAIN FILTER, REQUIRING REPLACEMENT OF EDP AS WELL AS AFFECTED HYDRAULIC LINE.
